# SDR UPS02439175

- Difficulty date: August 4, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 65B904472
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #2 PYLON REAR ENGINE MOUNT BULKHEAD UPPER STIFFENER 2EA FASTENER HOLES CRACK FOUND AT O/B SIDE OF PYLON THROUG THICKNESS REFER TO ATTACHED DRAWING FOR LOCATION.     #2 PYLON REAR ENGINE B/H UPPER STIFFENER REPLACED AS PER SRM 51-10-01 PAGE 8.
